New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined Apr 2010
Total Posts : 255
   Posted 4/25/2010 6:03 PM (GMT -6)   
Things are so pun intentended. I just feel lost. Who the hell am I. All I want to do is cry. The one person I want to be around I can't....and when I do all it is, is a temporary fix. Running away from the world a few hours at a time. Only to find when I'm back to reality the depression becomes so overwhelming I feel like I'm going to explode. I crave the numbness...the abyss. I hate this...I hate this....I hate this....I hate myself for being so weak.

Regular Member

Date Joined Apr 2010
Total Posts : 255
   Posted 4/25/2010 6:59 PM (GMT -6)   
I'm drowning......
I should be swimming for the shore
I often get so tired
Once in a while a life preserver appears out of nowhere
And I hold on to it
But it's not real
It's not here to save me
Only to sustain me for a moment
By the time I catch my breath it's gone 
And I'm drowning again....
It's a cruel joke
A mirage that appears when it seems the shore is within reach 
But I stop swimming when I hold on to it and the waves just push me back further and I find myself drowning again......I'm so very tired

horse crazy
Regular Member

Date Joined Feb 2010
Total Posts : 199
   Posted 4/25/2010 11:24 PM (GMT -6)   
I understand hating it all..all I can say as a fellow bi-polar person...your mood will change for the better. You don't say if you are on medication...if not...time to look into it. You have fallen into a hole but soon a ladder will appear for you to climb out. Hang in there. And keep the forum posted. We care
Horse Crazy
Bi-polarII; rapid cycler; Lithium 900 mg; Lamictal 200 mg; seraquel 450mg, klonopin 4mg

Regular Member

Date Joined Apr 2010
Total Posts : 255
   Posted 4/26/2010 8:43 AM (GMT -6)   
Recently diagnosed with bp....should have seen it coming all my life. 34 yrs old
med check Prozac(20mg), lamictal(50mg), Ambien CR, xana .25(almost useless)

Veteran Member

Date Joined Jan 2010
Total Posts : 2896
   Posted 4/26/2010 9:07 AM (GMT -6)   

When does your lamictal dose go up?  It is not doing anything for you at such a low dose.  I was really messed up when I started lamictal because the dose was too low to work and I didn't have a second mood stabilizer (until I ended up in the hospital....)

Once I got to 100 mg lamictal, ALL of my BP symptoms disappeared WITH NO SIDE EFFECTS! yeah 100 mg is still a very low dose.  I got lucky.  I have been in remission since starting 100 mg Lamictal.

I remember being at 50 mg and suffering through it.  I believed there were no meds that would work for me.  Once I ended up in the hospital, they added Abilify to help me get through until the Lamictal was working.  (Abilify is something that works very short-term to stabilize me.  I get an effect within 12 hours of the first dose, but the side effects become unbearable in about 3 weeks.)

Hang in there!  (((hug)))

Bipolar 2
Borderline Personality Disorder
Post Traumatic Stress Disorder
Panic Disorder

Regular Member

Date Joined Apr 2010
Total Posts : 255
   Posted 4/26/2010 10:09 AM (GMT -6)   
I'm in the beginnig of my 4th week of lamictal (2nd at 50mg)
I'm supposed to reach 100 next week I think. I'm on some starter pack that takes me from
25mg for 2 weeks then 50 for 2 weeks then 100.
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, October 27, 2016 5:52 PM (GMT -6)
There are a total of 2,713,131 posts in 299,163 threads.
View Active Threads

Who's Online
This forum has 153738 registered members. Please welcome our newest member, Sheeepman.
356 Guest(s), 10 Registered Member(s) are currently online.  Details
KMullen, blueberrymuffin, NashvilleNerd, astroman, Redwing57, saozemko, beatUC, Lamilla, Robertmp, Oranged

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer